# SDR P5CA2015050100033

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTOR ASSY BRACKET FOUND BROKE AT APU COMPARTMENT DOOR, REPAIRED APU FIRE DETECTOR ASSY BRACKET IAW EO 4426A069, REV 0.
